Mission Foods VIR SpeedTour

Virginia International Raceway, Alton, Va | Full-Course Configuration: 3.27 miles October 6 - 9, 2022

Provisional Race Schedule | V5 | 8/15/22

12:00 pt	Wadnasday Oata							
TABS Group 1 Qualifying 15 mins TABS Group 1 Qualifying 15 mins TABS Group 2 Qualifying 15 mins TABS Group 2 Qualifying 15 mins TABS Group 3 Qualifying 15 mins TABS Group 4 Group 5 Gro				·	Qualifying			
5:45pm					Qualifying			
Column	5:30pm - /:00pm	SVRA & F4/FR Optional Load-in						
2-00am 5-00pm Registration Location TBA 7.30am 5-00pm Tech Inspection Location TBA 7.30am Felf R Load-in Test Day Drivers Mtg - Victory Circle South Felf R Load-in F	TT 1 0 ()				Qualifying 15 mins			
200am								
7.30am					Nalk- no wheels of			
Saturday_October Saturday_Oc			any kind, enter track v	ia pit out				
S.00am Group A Testing S.00am Group E Testing S.00am TA/XGT/SGT/GT Practice Jomin Group E Testing Group E E Testing Group E E Testing Group E T								
S.20am Group B Testing S.00am I.00am Taght Inspection Taght Group C Testing S.20am Group D Testing S.20am Group S 7, 9, 11 Qualifying 2 Qualifying 3 Qualifying 4 Qualifying 6 Qualifying								
10.00am								
9.00am Group D Testing 8.00am Groups 5a, 7, 9, 1 Qualifying 2 9.20am Group B Testing 8.20am Groups 6, 8, 12 Qualifying 2 9.20am Group D Testing 9.20am F4 Race 1 (25mins) 10.20am Group D Testing 9.20am F4 Race 1 (25mins) 10.20am Group A Testing 9.20am F4 Race 1 (25mins) 11.00am Group B Testing 10.00am Group B Testing 10.00am F4 F4 F4 F4 F4 F4 F4 F					— •			
9-20am Group A Testing 8-20am Groups 6, 8, 12 Qualifying 2 9-40am Group B Testing 9-20am FA/XGT/SGT/GT Practice 30min 10-20am Group D Testing 9-20am FA/XGT/SGT/GT Practice 30min 10-20am Group D Testing 9-20am FA/XGT/SGT/GT Practice 30min 10-20am Group D Testing 9-20am FA/XGT/SGT/GT Practice 30min 11-20am Group D Testing 9-20am FA/XGT/SGT/GT Practice 30min 11-20am Group F Testing 11-10am Group F Testing 11-10am Group F Testing 11-10am Group D Testing 11-10am Ta/20 Feature Race 1 11-20am Group D Testing 1-20pm LUNCH BREAK LINCH BREAK	8:40am				Show			
9-90am Group B Testing 10-20am Group D Testing 10-20am Group D Testing 10-40am Group A Testing 11-90am Fayer Test Day Drivers Meeting- Trailer 11-90am Fayer Test Day Drivers Meeting- Trailer 11-90am Group B Testing 11-90am Fayer Testing 12-90am Group B Testing 12-90am Group B Testing 12-90am Group B Testing 12-90am Group B Testing 13-90am Fayer Testing 13-90am Group D Testing 13-90am Fayer Testing 13-90am Group D Testing 13-90am Fayer Testing 13-90am Fayer Testing 13-90am Fayer Testing 13-90am Group D Testing 13-90am Group B Testing 13-90am Fayer Testing 13-90am Group B Testing 13-90am Fayer Testing 13-90am Group B Testing 13-90am Group B Testing 13-90am Group B Testing 13-90am Group B Testing 13-90am Fayer Testing 13-90am Group B Testing 13-90am Fayer Testing 1	9:00am		8:00am Gr	oups 5a, 7, 9, 11	Qualifying 2			
10.00am Group D Testing 9.20am TA/XGT/SGT/GT Practice 30min Fa/FR Test Day Drivers Meeting- Trailer 10.30am FR Race (30mins) FR Fresting 11.20am Group B Testing 10.30am FR Race (30mins) FR Fresting 11.30am Group D Testing 11.30am Group D Testing 11.30am Group D Testing 11.30am TA/SGT/SGT/GT Feature Race Tall Drivers	9:20am		8:20am Gr	oups 6, 8, 12	Qualifying 2			
10-20am Group D Testing 10-70am Group A Testing 11-70am F4/FR Test Day Drivers Meeting-Trailer 10-710am Group S Testing 11-70am Group B Testing 11-70am Group D Testing 11-70am Group D Testing 11-70am Testing 11-7	9:40am		8:40am F4		Race 1 (25mins)			
10-40am	10:00am		9:20am TA	A/XGT/SGT/GT	Practice 30min			
10-40am Group A Testing 11-00am F4/RR Test Day Drivers Meeting-Trailer 11-20am Group B Testing 11-20am Group D Testing 11-20am FR Testing 12-20pm FR Testing 12-20pm Group B Testing 13-20pm Group D Testing 13-20pm Group D Testing 13-20pm Group B Testing 13-20pm Group D Testing 13-20pm Group B Testing 13-20pm Group D Testing 14-20pm F4 Testing 15-20pm Group D Testing 14-20pm F4 Testing 15-20pm Group D Testing 14-20pm F4 Testing 15-20pm Group B Testing 1	10:20am	Group D Testing	9:50am Gr	oup 10	Qualifying 2			
11:00am	10:40am		10:10am Gr	oups 1, 3, 4, 5b	Qualifying 2			
11:100am Group B Testing 11:15am IGT Feature Race 1 11:20am Group D Testing 11:40am TA2® Feature Race 70min 11:40am TA2® Feature Race 70min 11:40am TA2® Feature Race 1 12:50pm FR Testing 11:50pm LUNCH BREAK - CAR SHOW LAPS 12:50pm Group A Testing 1:50pm FA Testing 2:50pm Groups 5a, 7, 9, 11 Feature Race 1 2:40pm Group B Testing 2:50pm Groups 5a, 7, 9, 11 Feature Race 1 2:40pm Group D Testing 3:20pm Group 10 Feature Race 1 3:20pm Group D Testing 3:45pm Groups 1, 3, 4, 5b Feature Race 1 4:15pm FA Testing 4:55pm Groups 1, 3, 4, 5b Feature Race 1 4:20pm FA Testing 4:55pm IGT Feature Race 2 4:20pm FA Testing 4:55pm IGT Feature Race 2 5:20pm Optional TA2 Test 40min 5:00pm End of Day 5:55pm Approximate Start of Track Walk-no wheels of any kind, enter track wia pit out Friday. October 7 7:00am-5:00pm Tech Inspection Te	11:00am	F4/FR Test Day Drivers Meeting- Trailer	10:30am FR					
11-20am Group D Testing	11:00am	Group B Testing						
12:50pm LUNCH BREAK	11:20am	Group C Testing			Feature Race 70min			
12:00pm	11:40am	Group D Testing			D SHOW I APS			
1:00 pm	12:00-1:00pm	LUNCH BREAK	12.30pm -1.30pm					
1-30 pm F4 Testing 2.30 pm Groups 5, a, 7, 9, 11 Feature Race 1 -3-2-20 pm Group A Testing 3.20 pm Groups 6, 8, 12 Feature Race 1 -3-2-20 pm Group D Testing 3.20 pm Group 10 Feature Race 1 -3-2-20 pm Group D Testing 3.20 pm Group 13, 4, 5b Feature Race 1 -3-2-20 pm Group D Testing 4.10 pm FR Race 2 (30 mins) -3-2-20 pm Group D Testing 4.20 pm FR Race 1 -3-2-20 pm FR Testing 4.20 pm FR Race 2 (30 mins) -3-2-20 pm Group FA Testing 4.20 pm FR Race 2 (30 mins) -3-2-20 pm Group FA Testing 4.20 pm TA/XGT/SGT/GT Qualifying 40 min -3-2-20 pm Group FA Testing 5.20 pm TA/XGT/SGT/GT -3-2-20 pm Groups FA Testing 5.20 pm TA/XGT/SGT/GT -3-2-20 pm TA/XGT/SGT/GT Gualifying 1 -3-2-20 pm Groups FA Testing 5.20 pm TA/XGT/SGT/GT -3-2-20 pm TA/XGT/SGT/GT Gualifying 1 -3-2-20 pm Groups FA Testing TA/XGT/SGT/GT -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm TA/XGT/SGT/GT Gualifying 1 -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm TA/XGT/SGT/GT Gualifying 1 -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm TA/XGT/SGT/GT Gualifying 1 -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20 pm TA/XGT/SGT/GT Gualifying 1 -3-2-20 pm Groups FA Testing Ta/XGT/SGT/GT -3-2-20	1:00pm	FR Testing	1:50pm F4		Race 2 (25mins)			
2:20pm Group B Testing	1:40 pm			oups 5a, 7, 9, 11				
32.0pm Group B Testing 32.0pm Group 10 Feature Race 1	2:20pm							
3.45pm Group C Testing 3.45pm Groups 1, 3, 4, 5b Feature Race 2 (30mins) 3.20pm FR Testing 4.10pm FR Race 2 (30mins) 3.40pm FR Testing 4.10pm FR Race 2 (30mins) 3.45pm Group FT FR FR FR 3.45pm Groups 1, 3, 4, 5b Feature Race 2 (30mins) 3.45pm FR Testing 4.10pm FR 4.20pm FR Testing 5.20pm TAXGT/SGT/GT Qualifying 40min 5.40pm End of Day 5.55pm Approximate Start of Track Walk-no wheels of any kind, enter track via pit out Friday. October 7 7.00am-5.00pm Registration 7.00am-5.00pm Tech Inspection 7.30am MANDATORY Drivers' Meeting - Victory Circle 8.20am Groups 1, 3, 4, 5b Practice 8.25am Group 10 Practice 9.15am TA2® Optional Test 2 30min 11.35am TA/SGT/SGT/GT Optional Test 3 0min 11.35am TA/SGT/SGT/GT Optional Test 3 0min 11.30pm Groups 5, 8, 12 Practice 12.00pm TA2® Practice 12.00pm Groups 6, 8, 12 FR 13.0pm Groups 6, 8, 12 Qualifying 1 12.00pm TA2® Practice 12.00pm TA2® Practice 12.00pm TA3 TA3 TA3 Task	2:40pm	Group B Testing						
3.20pm Group D Testing 4.10pm FR Race 2 (30mins)	3:00pm	Group C Testing						
4:20pm F4 Testing 5:00pm Optional TA2 Test 40min 5:40pm End of Day 5:55pm Approximate Start of Track Walk-no wheels of any kind, enter track vio pit out Friday, October 7 7:00am-5:00pm Registration 7:30am MANDATORY Drivers' Meeting – Victory Circle 8:00am Groups 1, 3, 4, 5b Practice 8:50am FR Practice 8:50am FR Practice 8:50am FR Practice 9:15am Groups 6, 8, 12 Practice 10:10am Groups 6, 8, 12 Practice 10:10am Groups 6, 8, 12 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 11:05am TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 12:00pm Groups 1, 3, 4, 5b Qualifying 1 12:00pm Groups Groups 1, 3, 4, 5b Qualifying 1 2:30pm FR Qualifying 1 3:30pm Groups 1, 3, 4, 5b Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min Practice 1:00pm TA2® Practice 2:35pm ALL ENDURO CARS ON GRID 3:40pm End of on-track activities 4:55pm IGT Feature Race 2 4:55pm End of on-track activities Sunday, October 9 8:00am 12noon Registration 8:00am IGT Groups 1, 3, 4, 5b Feature Race 3 9:30am F4 Race 3 (20mins) 10:10am Groups 5a, 7, 9, 11 Feature Race 2 11:10am FR Race 3 (30mins) 11:30pm Groups 6, 8, 12 Feature Race 2 11:30pm TA/XGT/SGT/GT Sprint Race 2 12:30pm ALL ENDURO CARS ON GRID 11:30pm End of on track activities	3:20pm	Group D Testing						
4:20pm F4 Testing 5:00pm Optional TA2 Test 40min 5:00pm Optional TA2 Test 40min 5:00pm Optional TA2 Test 40min 5:00pm End of Day 5:55pm Approximate Start of Track Walk-no wheels of any kind, enter track via pit out Fridav. October 7 7:00am-5:00pm Registration 7:00am-1:00pm Tech Inspection 7:30am MANDATORY Drivers' Meeting – Victory Circle 8:00am Groups 1, 3, 4, 5b Practice 8:00am Groups 1, 3, 4, 5b Practice 8:25am Group 10 Practice 8:25am Group 10 Practice 9:15am TA2® Optional Test 2 30min 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:105am TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 11:00pm TA2® Practice 11:00pm End of on track activities SVRA Groups 1, 3, 4, 5b SVRA Group 10 SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 6, 8, 12 FR Trans Am Series F4 Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries	3:40pm	FR Testing						
5:40pm	4:20pm	F4 Testing						
5:40pm End of Day 5:55pm Approximate Start of Track Walk-no wheels of any kind, enter track via pit out Friday, October 7 7:00am-5:00pm Registration 7:00am-5:00pm Tech Inspection 7:30am MANDATORY Drivers' Meeting – Victory Circle 8:00am Groups 1, 3, 4, 5b Practice 8:00am Groups 1, 3, 4, 5b Practice 8:50am FR Practice 9:15am TA2® Optional Test 2 30min 9:45am Groups 6, 8, 12 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 6, 8, 12 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 6, 8, 12 Practice 10:10am Groups 6, 8, 12 Practice 10:10am Groups 6, 8, 12 Practice 11:30pm Ta/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 11:00pm Ta2® Practice 11:00pm LUNCH BREAK Enduro mtg in tech shed 12:00pm Groups 1, 3, 4, 5b Qualifying 1 12:00pm Groups 6, 8, 12 Qualifying 1 2:30pm FR Qualifying 1 2:30pm Ta/XGT/SGT/GT Optional Test 2 30min 13:30pm Ta/XGT/SGT/GT Optional Test 2 30min 13:30pm Ta/XGT/SGT/GT Optional Test 2 30min 13:30pm Ta/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 International GT SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 6, 8, 12 FR Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.			1		Qualitying 40iiiii			
Simple	*		0.00pm En	id of oil-track activities				
Single	-	Approximate Start of Track Walk- no wheels of	Sunday October 9					
Sicolom	-			agistration				
Priday, October 7 7:00am5:00pm Registration 7:00am5:00pm Tech Inspection 7:00am5:00pm Tech Inspection 7:00am5:00pm Tech Inspection 7:00am MANDATORY Drivers' Meeting - Victory Circle 8:00am Groups 1, 3, 4, 5b Practice 10:10am Groups 5a, 7, 9, 11 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 5a, 7, 9, 11 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins) Race 3 (35mins) Race 3 (35mins) Registration 7:40am Groups 6, 8, 12 Feature Race 2 11:10am FR Race 3 (35mins)	, ,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,			_	Facture Dogs 2			
7:00am5:00pm	Friday, October 7				_			
7:00am—5:00pm Tech Inspection 7:30am MANDATORY Drivers' Meeting — Victory Circle 8:00am Groups 1, 3, 4, 5b Practice 8:25am Group 10 Practice 8:50am FR Practice 9:15am TA2® Optional Test 2 30min 9:45am Groups 6, 8, 12 Practice 10:10am Groups 6, 8, 12 Practice 10:35am IGT Qualifying 1 11:05am TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm TA2® Practice 12:00pm Groups 1, 3, 4, 5b Qualifying 1 1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:30pm Groups 1, 3, 4, 5b Qualifying 1 3:00pm Groups 6, 8, 12 Qualifying 1 3:00pm Groups 5a, 7, 9, 11 Qualifying 1 3:00pm Groups 6, 8, 12 Qualifying 1 3:00pm Groups 5a, 7, 9, 11 Drenational GT SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 6, 8, 12 FR Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.								
7:30am MANDATORY Drivers' Meeting – Victory Circle 8:00am Groups 1, 3, 4, 5b Practice 8:00am Groups 1, 3, 4, 5b Practice 8:50am FR Practice 9:15am TA2® Optional Test 2 30min 9:45am Groups 6, 8, 12 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:10am Groups 5a, 7, 9, 11 Practice 11:30pm TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm TA2® Practice 30min 1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:30pm Groups 1, 3, 4, 5b Qualifying 1 2:30pm Groups 6, 8, 12 Practice 30min 1:30pm Groups 6, 8, 12 Practice 30min 1:30pm Groups 6, 8, 12 Qualifying 1 2:30pm FR Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 4:00pm Groups 6, 8, 12 Practice 30min 4:00pm Groups 6, 8, 12 Qualifying 1 4:00pm Groups 6, 8, 12 Practice 30min 4:00pm Groups 6, 8, 12 Qualifying 1 4:00pm Groups 6, 8, 12 Practice 30min 4:00pm Groups 6, 8, 12 Qualifying 1 4:00pm Groups 6, 8, 12 Practice 30min 4:00pm Groups 6, 8, 12 Qualifying 1 4:00pm Groups 6, 8, 12 Practice 30min 4:00pm Groups 6,								
11:10am FR Race 3 (35mins)								
12:30pm 10								
12:30pm								
9:15am Groups 6, 8, 12 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:35am IGT Qualifying 1 11:05am TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm Groups 1, 3, 4, 5b Qualifying 1 2:30pm Groups 1, 3, 4, 5b Qualifying 1 2:30pm Group 10 Qualifying 1 2:30pm Groups 6, 8, 12 Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm Groups 5a, 7, 9, 11 Qualifying 1 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 COMBINED GROUPS. Run Groups are Subject to Change based on Entries.				1 -7 -7				
9:45am Groups 6, 8, 12 Practice 10:10am Groups 5a, 7, 9, 11 Practice 10:35am IGT Qualifying 1 11:05am TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm Groups 1, 3, 4, 5b Qualifying 1 2:00pm Group 10 Qualifying 1 2:30pm Groups 6, 8, 12 Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 COMBINED GROUPS. Run Groups are Subject to Change based on Entries.			12:30pm—1:30pm	LUNCH with QUIET	HOUR			
10:10am Groups 5a, 7, 9, 11 Practice 10:35am IGT Qualifying 1 11:05am TA/XGT/SGT/GT Optional Test 1 30min 11:35am F4 Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm Groups 1, 3, 4, 5b Qualifying 1 2:00pm Group 10 Qualifying 1 2:30pm Group 10 Qualifying 1 2:30pm FR Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 COMBINED GROUPS. Run Groups are Subject to Change based on Entries.			1:30pm TA	A/XGT/SGT/GT	Feature Race 70min			
10:35am IGT Qualifying 1 11:05am TA/XGT/SGT/GT Optional Test 1 30min Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm TA2® Practice 30min 1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:00pm Group 10 Qualifying 1 2:30pm FR Qualifying 1 3:00pm Groups 6, 8, 12 Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 Qualifying 1 COMBINED GROUPS. Run Groups are Subject to Change based on Entries.		1 2 2	_ ·	LI ENDURO CARS ON	CRID			
11:05am TA/XGT/SGT/GT Optional Test 1 30min Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm TA2® Practice 30min 1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:30pm FR Qualifying 1 2:30pm FR Qualifying 1 3:00pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 Qualifying 1 COMBINED GROUPS. Run Groups are Subject to Change based on Entries.								
11:35am F4 Practice 12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed 1:00pm TA2® Practice 30min 1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:00pm Group 10 Qualifying 1 2:30pm FR Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 Entries. RACE & RUN GROUPS SVRA Groups 1, 3, 4, 5b SVRA Group 10 SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 6, 8, 12 FR Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.					73 mm. 1 pit stop			
12:00pm—1:00pm LUNCH BREAK Enduro mtg in tech shed			4:10pm En	id of on track activities				
Enduro mtg in tech shed			·					
1:00pm TA2® Practice 30min 1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:00pm Group 10 Qualifying 1 2:30pm FR Qualifying 1 3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 SVRA Groups 1, 3, 4, 5b SVRA Group 10 SVRA Groups 5a, 7, 9, 11 International GT SVRA Groups 6, 8, 12 FR Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.	12:00pm—1:00pm			RACE & RUN GROUPS				
1:00pm	1.00	-	SVRA Groups	1. 3. 4. 5b SVRA G	roup 10			
1:30pm Groups 1, 3, 4, 5b Qualifying 1 2:00pm Group 10 Qualifying 1 2:30pm FR Qualifying 3:00pm Groups 6, 8, 12 FR Trans Am Series F4 Trans Am Series F4 Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.					-			
2:00pm Group 10 Qualifying 1 2:30pm FR Qualifying 3:00pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 Trans Am Series F4 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.								
3:30pm Groups 6, 8, 12 Qualifying 1 3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS. Run Groups are Subject to Change based on Entries.			•					
3:30pm TA/XGT/SGT/GT Optional Test 2 30min 4:00pm Groups 5a, 7, 9, 11 Qualifying 1 COMBINED GROUPS. Run Groups are Subject to Change based on Entries.	-		!					
4:00pm Groups 5a, 7, 9, 11 Qualifying 1 Entries.	-		•					
Noophi Groups 3u, 7, 9, 11 Quantying 1		*	•	6. Run Groups are Subject to	Change based on			
4.70 ICT O1'C' 2			Entries.					
4:30pm IGT Qualifying 2		IGT Qualifying 2						

Friday, October	<u>7</u> (continued)			
5:00pm	F4	Qualifying		
5:30pm	TA2® Group 1	Qualifying 15 mins		
5:45pm	TA2® Group 2	Qualifying 15 mins		
6:00 pm	End of on-track act	End of on-track activities		
6:15pm	Approximate Start	Approximate Start of Track Walk- no wheels of		
any kind, enter tro				
Saturday, Octobe	er 8			
7:30am—3:00pm				
	0am Tech Inspection			
10:00am	Hagerty Cars & Ca	ffeine Car Show		
8:00am	Groups 5a, 7, 9, 11	Qualifying 2		
8:20am	Groups 6, 8, 12	Qualifying 2		
8:40am	F4	Race 1 (25mins)		
9:20am	TA/XGT/SGT/GT	Practice 30min		
9:50am	Group 10	Qualifying 2		
10:10am	Groups 1, 3, 4, 5b	Qualifying 2		
10:30am	FR	Race 1 (30mins)		
11:15am	IGT	Feature Race 1		
11:40am	TA2®	Feature Race 70min		
12:50pm—1:50pm	m LUNCH BREA	AK – CAR SHOW LAPS		
12.00 / 110 /		emonies – F4/Ligier		
1:50pm	F4	Race 2 (25mins)		
2:30pm	Groups 5a, 7, 9, 11	* * * * * * * * * * * * * * * * * * * *		
2:55pm	Groups 6, 8, 12	Feature Race 1		
3:20pm	Group 10	Feature Race 1		
3:45pm	Groups 1, 3, 4, 5b	Feature Race 1		
4:10pm	FR	Race 2 (30mins)		
4:55pm	IGT	Feature Race 2		
5:20pm	TA/XGT/SGT/GT	Qualifying 40min		
6:00pm	End of on-track act			
0.00pm	Life of oil-track act	livities		
Sunday, October	9			
8:00am – 12noon				
8:00am	IGT	Feature Race 3		
9:00am	Groups 1, 3, 4, 5b	Feature Race 2		
9:30am	F4	Race 3 (20mins)		
10:10am	Group 10	Feature Race 2		
10:40am	Groups 5a, 7, 9, 11 Feature Race 2			
11:10am	FR	Race 3 (35mins)		
12:00pm	Groups 6, 8, 12	Feature Race 2		
12:30pm—1:30pi		QUIET HOUR		
1:30pm	TA/XGT/SGT/GT	Feature Race 70min		
2:35pm	ALL ENDURO			
2:50pm—4:05pm	All Groups End	duro 75 min. 1 pit stop		
4:10pm	End of on track act	ivities		
	RACE & RUN G	ROUPS		
a : -				
SVRA Groups 1, 3, 4, 5b SVRA Group 10				
SVRA Groups 5a, 7, 9, 11 International GT				
SVRA Groups 6, 8, 12 FR				